Heart Health Community
Introducing a new Community Leader
About This Community:

WELCOME TO THE COMMUNITY: This patient support community is for discussions relating to general heart health and topics that are heart-health related such as nutrition, diet, and heart-healthy exercises. Please visit our Heart Disease, Heart Rhythm and Heart Cancer communities for discussions relating to all other cardiovascular disease and treatments.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Introducing a new Community Leader

Hi,

Please join us in welcoming Erijon as your new Community Leader!  Erijon has a lot of knowledge and experience, as we look forward to working with him and your entire community!

Best,

Cheryl
MH Community Mgr
Tags: cardiac, cardiac rehabilitationation, Heart, Heart Disease, Bypass Surgery
2 Comments Post a Comment
Blank
Avatar_m_tn
Thank you for joining the community. I am hoping to put you to work too? Do you have any ideas for potassium loss? I do the diet thing - looking for high concentration foods, but I am still getting cramps daily. Taking 100mg. Of lasiks daily. I asked my doctor about pills, he said that I would most likely have a heart attack, and no way should I be taking potassium pills. Any information would be helpful. Thanks - again for joining.
Blank
159619_tn?1318997813
Before I bring up some possible actions, can you tell me why your doctor feels you may have a heart attack if you're on a supplement?
Blank
Post a Comment
To
MedHelp Health Answers
Recent Activity
Avatar_m_tn
Blank
Nw2allthis joined this community
Welcome them!
Nov 29
Avatar_n_tn
Blank
wideopen commented on Mediterranean Diet Ma...
Oct 16
Avatar_f_tn
Blank
destyzpa added the Pain Tracker
Sep 12
Heart Health Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank